# SDR ZW0A0101802

- Difficulty date: May 14, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN ENTRY BRACKET CORRODED AT STA 160 TO 194, IN LINE WITH NUMBER 1 CHAIR TRACK.  FABRICATED NEW FLOOR SUPPORT BRACKET PER SAMPLE AND SPM 6-70-01.  PRIMED AND PAINTED PER SRM 51-10-3.  INSTALLED RIVETS PER SRM 51-30-2.
